# SDR 29GA2019030100001

- Difficulty date: February 28, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N347AG
- Make and model: Saab 340B
- Aircraft serial: 340B447
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: D49412001
- Part serial: 6390597
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL FLIGHT 72 FLL/GGT REPORT: AFTER TAKE OFF UNABLE TO MOVE LANDING GEAR TO UP POSITION WITHOUT PRESSING DOWN LOCK RELEASE BUTTON. CORRECTIVE ACTION: R/R LANDING GEAR CONTROL UNIT ASSY IAW AMM 32-31-05-02.
